# SDR DALA2022082305694

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,179 hours, 24,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 2R EMERGENCY EXIT COVER FELL OFF. CORRECTIVE ACTION: REATTACHED EMG EXIT LIGHT LENSE COVER IAW B757 AMM 33-51-01. OPS OK. (2372551)
